pediatrician-icon
Over dose of s-mucolite syrup
My son is 2.5 years old n doctor given s-mucolite syrup but accidentally I have given him 3+3ml instead of 3ml. Is there any problem?
1801 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It may not cause any harm , if you have just given 3ml extra dose. Next time be careful in giving the dose of preparation.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Ambrodil s syrup for babies
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.